# SDR IPXA2019032540455

- Difficulty date: March 13, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 60,030 hours, 12,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3125501
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C EXTERIOR FUSELAGE SKIN HAS 2 DENTS AT STA. 1781 & 1787 AND BETWEEN LONG. 33R-34R. REPAIRED FUSELAGE SKIN AT SAID LOCATION IAW EA 011-5330-01-A7665 REV. I/R AND EO MD11-5330-72021-A. (MINOR)
